# SDR SWIA2021070959411

- Difficulty date: April 30, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5755 · Spoilers
- Part: Rod End
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H O/B GROUND SPOILER HAS CORRODED FASTENER COMMON TO ACTUATOR ROD END     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED HARDWARE R/H O/B GROUND SPOILER TO ACTUATOR ROD END IAW CRJ 900 AMM 27-63-01-000-802-A01STEP 1-3, 4.A(3-4), AMM 27-63-01-400-802-A01STEP 1 TO 4.A(4) AND 4.A(10) TO END. TOOL: TUC6228 DUE DAY: 31-MAR-22. 1EA PIN,1EA NUT, 1EA WASHER, 1EA BOLT, 1EA SLEEVE
